Inverse problems for a nonlocal wave equation with an involution perturbation

Mokhtar Kirane, Nasser Al-Salti

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

Two inverse problems for the wave equation with involution are considered. Results on existence and uniqueness of solutions of these problems are presented.

Original languageEnglish
Pages (from-to)1243-1251
Number of pages9
JournalJournal of Nonlinear Science and Applications
Volume9
Issue number3
Publication statusPublished - 2016

Fingerprint

Nonlocal Equations
Existence and Uniqueness of Solutions
Involution
Wave equation
Inverse Problem
Perturbation

Keywords

  • Inverse problem
  • Involution perturbation
  • Nonlocal wave equation

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Analysis

Cite this

Inverse problems for a nonlocal wave equation with an involution perturbation. / Kirane, Mokhtar; Al-Salti, Nasser.

In: Journal of Nonlinear Science and Applications, Vol. 9, No. 3, 2016, p. 1243-1251.

Research output: Contribution to journalArticle

@article{79db3ed3403249da9460aa35acb62b72,
title = "Inverse problems for a nonlocal wave equation with an involution perturbation",
abstract = "Two inverse problems for the wave equation with involution are considered. Results on existence and uniqueness of solutions of these problems are presented.",
keywords = "Inverse problem, Involution perturbation, Nonlocal wave equation",
author = "Mokhtar Kirane and Nasser Al-Salti",
year = "2016",
language = "English",
volume = "9",
pages = "1243--1251",
journal = "Journal of Nonlinear Science and Applications",
issn = "2008-1898",
publisher = "International Scientific Research Publications",
number = "3",

}

TY - JOUR

T1 - Inverse problems for a nonlocal wave equation with an involution perturbation

AU - Kirane, Mokhtar

AU - Al-Salti, Nasser

PY - 2016

Y1 - 2016

N2 - Two inverse problems for the wave equation with involution are considered. Results on existence and uniqueness of solutions of these problems are presented.

AB - Two inverse problems for the wave equation with involution are considered. Results on existence and uniqueness of solutions of these problems are presented.

KW - Inverse problem

KW - Involution perturbation

KW - Nonlocal wave equation

UR - http://www.scopus.com/inward/record.url?scp=84949008132&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84949008132&partnerID=8YFLogxK

M3 - Article

VL - 9

SP - 1243

EP - 1251

JO - Journal of Nonlinear Science and Applications

JF - Journal of Nonlinear Science and Applications

SN - 2008-1898

IS - 3

ER -